Have you lost weight really rapidly with Ozempic or Wegovy? Do you have the “Ozempic butt” or “Ozempic face”? As these new weight loss drugs are growing in popularity clients are starting to notice a sagging look to their body. The sagging look is caused by rapid weight loss due to drugs like Ozempic and Wegovy. Not only is fat lost but also muscle. This sudden decrease in weight also impacts your skin’s elasticity and texture. The rapid decrease in weight will not only affect your face and behind but other areas of your body as well. Arms, legs, and areas around the bra are all “sagging”.
NuBody Solutions has treatments and diet plans that can help improve this sagging look! NuErase is our RF Microneedling treatment that will help to improve skin laxity and texture while stimulating collagen and tightening the skin using high radio frequency technology along with insulated gold-plated encapsulated microneedles. Our NuBody Contour, NuBody Shaper, and NuLift also all use radio frequency to tighten the skin in all areas of the body. We can treat you from head to toe with these treatments to tighten up that loose skin! To protect muscle tone, your daily diet plays an important role while you are losing weight. You need an adequate amount of protein. A good rule to go by is making sure you’re getting at least the same number of grams of protein as your goal weight is. If you want to weigh 150 pounds make sure you’re getting at least 150g of protein.
At NuBody Solutions, we offer a HUGE array of protein supplements that contain no dairy, no whey, no soy or milk protein. There are no chemicals, artificial flavors, no artificial sweeteners, and no hormones! We also carry Douglas Labs and Pure Encapsulations products and they make protein in a capsule!! So, if you need to tighten, tone, or reduce, call us!
We offer FREE consultations at (336) 344-7622.